Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Least Squares Estimation of Econometric Frontier Models: Consistent Estimation and Inference

Raymond J. Kopp and John Mullahy
The Scandinavian Journal of Economics
Vol. 95, No. 1 (Mar., 1993), pp. 125-132
Published by: Wiley on behalf of The Scandinavian Journal of Economics
DOI: 10.2307/3440140
Stable URL: http://www.jstor.org/stable/3440140
Page Count: 8
  • Subscribe ($19.50)
  • Cite this Item
Least Squares Estimation of Econometric Frontier Models: Consistent Estimation and Inference
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[125]
    [125]
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132